# SDR CA040924006

- Difficulty date: September 24, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 10,038 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN34A
- Condition: Stripped
- Location: Te Flap
- Part time: 10,029 hours
- Component: Flap, Cessna
- Component part number: 122010025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN3-4A BOLTS ATTACHING IB BRACKET TO FLAP FOUND STRIPPED.  BOLTS REPLACED WITH NEW AN3-4A.  END OF DEFECT.
